MAUDE Adverse Event Report: ANGIOSCULPT OTW PTA; CATHETER, PTA, CUTTING/SCORING

ANGIOSCULPT OTW PTA; CATHETER, PTA, CUTTING/SCORING
Model Number 2076-6040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's dob or age at time of event, gender, and weight are unknown.This information was not available from the facility.Patient information regarding medical history is unknown.This information was not available from the facility.Report source: foreign (b)(6).Device evaluated by mfr the angiosculpt device was infectious and discarded by the facility, thus no returned product investigation was performed.
 
Event or Problem Description
The angiosculpt device was used to treat the mid sfa.During inflation below rbp, the balloon ruptured.The procedure was completed with a non-angiosculpt device.No patient injury reported.This product problem is being submitted conservatively because the balloon ruptured below rbp.

Brand Name
ANGIOSCULPT OTW PTA
Common Device Name
CATHETER, PTA, CUTTING/SCORING
MDR Report Key12738784
Report Number3005462046-2021-00063
Device Sequence Number14478129
Product Code PNO
UDI-Device Identifier00813132021399
UDI-Public00813132021399
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2022
Device Model Number2076-6040
Device Catalogue Number2076-6040
Device Lot NumberG19100015
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2021
Initial Report FDA Received Date11/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK MFG AND SIZE: GUIDE CATHETER; UNK MFG AND SIZE: GUIDE WIRE; UNK MFG AND SIZE: INTRODUCER SHEATH